MathSciNet Relay Station
MathSciNet bibliographic data
MR859293 05A05 (05C65)
Chung, F. R. K.; Graham, R. L.; Frankl, P.; Shearer, J. B. Some intersection theorems for ordered sets and graphs. J. Combin. Theory Ser. A 43 (1986), no. 1, 23–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement